hello im 26 yrs old have 2 children i have had a partial hysterectomy a yr ago im anemic i have severe migraines and i am also bipolar i know alot to take in but my problem is that im having almost period like cramps,im lactating i have severe body aches, joint pain,muscle spams, dizzy spells and ive lost ten lbs in a month my hair is falling out in handfuls ive had numbness in my legs and my hips keep giving out has anyone heard of anything like this before i am waiting to get confirmation on a neurologist app
If you think you have a pituitary issue, please see an endocrinologist not a neurologist. A neurologist cannot and does not treat pituitary disorders. The neurologist can be very helpful though for a headache evaluation.
I am no dr, but I was wondering if you take any kind of migraine preventive type medication? Also, what type of medication do you take to treat your BP disorder? And third, have you had your thyroid function and hormone levels checked?
Sorry for all the questions, but you have a lot of similar symptoms to what I did a couple of years ago. I had an ovary removed due to a large cyst a few years ago. I was also taking topamax for migraine prevention. Within a few months, a lost a tremendous amount of weight (I'm 5'8 annd went from 156 to 123) my hair was falling out in clumps (I had actual bald spots) I was twitching in my face, had muscle spasms, extreme fatigue, joint pain, night sweats, and more. After numerous tests and dr visits my parents sent me to Mayo Clinic in Rochester, MN. We thought it was a thyroid disorder or cancer. What it was: #1-I was going through full blown menopause. When they took the ovary, the other one was not functioning, hence, they took the only one that was providing the needed hormone of estrogen. I was thrown abruptly into menopause at the age of 41.
#2-I had a reaction to the topamax. It can cause extreme weight loss, severe dehydration, brain fog, memory loss, kidney stones and more. Treatment - stop the topamax, start estrogen replacement.
I went from not having the energy to shampoo my hair, or take care of my children, home, work, etc, because of a medication and a lack of needed hormones. I also changed my diet to cut out as much processed food as possible. Learned more about my migraine triggers (hormones, sulfites, pulsing lights) and do as much as possiblento avoid them.
I'm not perfect by any means. I was recently diagnosed with Hemicrania continua and Hemiplegic migraine. These disorders come with their own sets of problems, but, for the most part, I am much, much better overall.
I can't stress enough the importance of diet. Organic as much as possible, healthy fruits and vegetables and vitamin supplements can make a huge difference.
Sorry to write a book, but your post certainly sounded similar to me and I wish I had known then what I know now. Hope it at least gets you thinking about other options to feeling better.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.